Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is causing delay in my periods after a miscarriage ?

I am 27/female. I have hypothyroidsm and I take medication for it. I had 6 weeks miscarriage on June 2, 2011 and I took misoprostol and discharged all the tissue as per the lab blood tests and ultrasound . After 6 weeks on July 17th I started having spotting, followed by little bleeding and it happened for 9 days. I don t know if it was indeed my period or not. Now after 5 weeks from July 17th, I still don t have my periods. I want to know what can be done to find out why my periods are late. I am worried as I want to try for kids. Please advice.
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
hi,thanks for query.Normally after abortion may be by any method some form of irregularity in periods is common for about 2-3 cycles.Do not worry,but do take precautions to avoid pregnancy.Wait for one more month and thinks should fall in place by then.In case problem like abdominal pain,fever which indicates infection please talk to your doctor.
wishing you good health.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor